# SDR ASAA2025120362837

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 13,753 hours, 4,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENENT REPORTS THAT THE ORANGE AND BLUE FUNCTIONS OF THE AFT FA VISUAL ALERTING SYSTEM ( ON CEILING) ARE REVERSED. GROUNDED - YES. AFT GALLEY EXIT SIGN W/ CALL LIGHTS FOUND W/ LOWER LENS INSTALLED BACKWARDS, REVERSING ORANGE AND BLUE FUNCTIONS. INSTALLED LENS PROPERLLY AND ALL OPS CHECKS GOOD. REF AMM 33-51-01-960-801.
